# SDR SWAA2025110531911

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8918Q
- Make and model: Boeing 737-8
- Aircraft serial: 68206
- Aircraft time: 6,059 hours, 3,206 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Faulted
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

BATTERY BUSS SECT 2 CIRCUIT BREAKER TRIPPED AT 38;000.  BOTH PACK LIGHTS ILLUMINATED, STBY POWER OFF LIGHT,  NR 2 REVERSER ALL ILLUMINATED. B AUTOPILOT, PA, CABIN INTERCOM & APU GEN LIGHTS INOPERATIVE.  ALL RESET AFTER CIRCUIT BREAKER RESET. MAINT LIGHT ILLUMINATED ON TOUCHDOWN. NO PRESSURIZATION EVENT OCCURRED.   R & R SPCU IAW AMM 24-34-11.
